Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 73, NWS St. Louis, MO

May 20, 2013Iron County, Madison County, Reynolds County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 20, 2013, 11:13 PM CDT for Iron County, Madison County, Reynolds County, Missouri. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2013, 11:13 PM CDT (04:13 UTC)
Expired
May 21, 2013, 12:15 AM CDT
In force
62 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Iron County, MO, Madison County, MO, Reynolds County, MO

The radar

The St Louis radar (KLSX), 163 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 11:26 PM CDTTSTM WND DMGIronton, MO20-25 INCH DIAMETER TREE DOWN ON POWER LINES AT THE INTERSECTION OF N MOUNTAIN AND W RUSSEL ST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 7:39 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.2 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2135 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
3.2
Supercell composite
13.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

940 
WUUS53 KLSX 210413
SVRLSX
MOC093-123-179-210515-
/O.NEW.KLSX.SV.W.0073.130521T0413Z-130521T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1113 PM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  IRON COUNTY IN SOUTHEAST MISSOURI...
  MADISON COUNTY IN SOUTHEAST MISSOURI...
  EASTERN REYNOLDS COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 1215 AM CDT

* AT 1110 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM GLOVER TO VAN BUREN...AND MOVING NORTHEAST AT
  55 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  IRONTON...FREDERICKTOWN...GARWOOD...PILOT KNOB...GLOVER...
  ARCADIA...ANNAPOLIS...ROSELLE...SACO...JUNCTION CITY...BUCKHORN...
  MARQUAND...HOGAN...CHLORIDE...SABULA...VULCAN...DES ARC...CATHERINE
  PLACE AND MINE LA MOTTE.

THIS WARNING INCLUDES CLEARWATER LAKE RECREATIONAL AREA...FORT
DAVIDSON HISTORIC SITE AND TAUM SAUK MOUNTAIN STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 3705 9096 3709 9097 3710 9102 3714 9103
      3763 9077 3764 9014 3731 9015 3731 9054
      3727 9055 3727 9073 3717 9073 3713 9077
      3705 9078
TIME...MOT...LOC 0413Z 237DEG 47KT 3757 9070 3709 9098

HAIL...<.75IN
WIND...60MPH

$$

CVKING
2 follow-up statements
785 
WWUS53 KLSX 210457
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1157 PM CDT MON MAY 20 2013

MOC093-123-179-210515-
/O.CON.KLSX.SV.W.0073.000000T0000Z-130521T0515Z/
IRON MO-MADISON MO-REYNOLDS MO-
1157 PM CDT MON MAY 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
REYNOLDS...MADISON AND IRON COUNTIES UNTIL 1215 AM CDT...

AT 1154 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM KNOB LICK TO 7 MILES SOUTH OF PIEDMONT...AND
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FREDERICKTOWN...SACO...JUNCTION CITY...BUCKHORN...MARQUAND...
CATHERINE PLACE AND MINE LA MOTTE.

THIS WARNING INCLUDES CLEARWATER LAKE RECREATIONAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 3705 9096 3763 9055 3764 9014 3731 9015
      3731 9054 3727 9055 3727 9073 3717 9073
      3713 9077 3705 9078
TIME...MOT...LOC 0457Z 260DEG 22KT 3763 9038 3706 9072

HAIL...<.75IN
WIND...60MPH

$$

CVKING
586 
WWUS53 KLSX 210509
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1209 AM CDT TUE MAY 21 2013

MOC093-123-179-210518-
/O.EXP.KLSX.SV.W.0073.000000T0000Z-130521T0515Z/
IRON MO-MADISON MO-REYNOLDS MO-
1209 AM CDT TUE MAY 21 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN REYNOLDS...
MADISON AND IRON COUNTIES WILL EXPIRE AT 1215 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW 
SEVERE LIMITS...ALTOUGH GUSTY WINDS AND TORRENTIAL RAIN IS EXPECTED 
TO CONTINUE.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 300 AM CDT.

LAT...LON 3705 9096 3763 9055 3764 9014 3731 9015
      3731 9054 3727 9055 3727 9073 3717 9073
      3713 9077 3705 9078
TIME...MOT...LOC 0508Z 260DEG 22KT 3764 9029 3707 9064

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:52 PM CDT, 7 hours 21 minutes earlier.

Area forecast discussion, May 20, 3:52 PM CDT, 7 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
352 PM CDT MON MAY 20 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 323 PM CDT MON MAY 20 2013

ALL SYSTEMS APPEAR GO FOR AN ACTIVE NIGHT OF THUNDERSTORMS WITH
SEVERE POTENTIAL AS THE ENVIRONMENT WILL HAVE PLENTY OF INSTABILITY
AND DEEP LAYER SHEAR AROUND 50 KTS. THE AIR MASS OVER THE SOUTHERN
HALF OF MISSOURI HAS RECOVERED FROM EARLIER CONVECTION WITH SBCAPE
AOA 3000 J/KG AND THIS RECOVERY SHOULD CONTINUE TO SPREAD
NORTHWARD THROUGH THE LATE AFTERNOON. SCATTERED THUNDERSTORMS HAVE
DEVELOPED IN SEVERAL CONFLUENT ZONES ACROSS SW MO AND SE KS AND
ARE MOVING TO THE NORTHEAST. ADDITIONAL DEVELOPMENT IS EXPECTED
WITH DISCRETE STORMS POSSIBLE THROUGH EARLY EVENING AND THEN AN
OVERALL TREND FOR RAPID UPSCALE GROWTH INTO A FORWARD PROPAGATING
QLCS FEATURING A MIX MODE OF BOWING SEGMENTS AND EMBEDDED
SUPERCELLS. THIS QLCS IS EXPECTED TO IMPACT A GOOD PORTION OF THE
CWA AS IT MOVES E/NW TONIGHT. SOME LOCALLY HEAVY RAINFALL MAY
OCCUR WHERE TRAINING OCCURS...BUT THE SYSTEM IS NOT EXPECTED TO
PRODUCE A WIDESPREAD HEAVY RAIN/FLASH FLOOD THREAT.

GLASS

.LONG TERM...(TUESDAY THROUGH NEXT MONDAY)
ISSUED AT 323 PM CDT MON MAY 20 2013

THE IMPACTS OF THE OVERNIGHT CONVECTION ARE HARD TO GAGE AND WILL
HAVE LARGE RAMIFICATIONS ON THE THUNDERSTORM AND SEVERE THREAT
TUESDAY. ANY ONGOING SHOWERS/THUNDERSTORMS REMNANT FROM OVERNIGHT
ARE LIKELY TO BE LOCATED ACROSS SE MO INTO SW IL DURING THE FIRST
PART OF THE MORNING AND THEN WEAKEN. MODEL GUIDANCE SUGGESTS IT
WILL THEN REMAIN RELATIVELY VOID OF PRECIPITATION WELL INTO MID
AFTERNOON AND THIS SHOULD ALLOW FOR SOME AIR MASS RECOVERY AS
CLOUDS THIN. MID LEVEL LAPSE RATES ARE NOT AS STEEP SO OVERALL
INSTABILITY SHOULD BE LESS THAN THE LAST FEW DAYS...HOWEVER IT SHOULD
BE SUFFICIENT WITH AMPLE DEEP LAYER SHEAR FOR SCATTERED ORGANIZED
THUNDERSTORMS DEVELOPING DURING THE LATER PART OF THE AFTERNOON...RAMPING
UP IN COVERAGE DURING THE EARLY EVENING AS LARGE SCALE ASCENT INCREASES
IN ASSOCIATION WITH A SHORT WAVE ROTATING NEWD FROM EASTERN OK
REGION. ANY RESIDUAL BOUNDARIES WILL PROVIDE FURTHER FOCUS AND
ENHANCE THE SEVERE THREAT. THE LARGE SCALE TROF AND ATTENDANT COLD
FRONT WILL FINALLY MOVE ACROSS THE AREA TUESDAY NIGHT...PASSING
EAST OF THE CWA BY EARLY WEDNESDAY MORNING. DRIER AIR AND COOLER
AIR WILL OVERSPREAD THE AREA ON WEDNESDAY IN THE WAKE OF THE FRONT
AND A SECONDARY COLD FRONT ON WEDNESDAY NIGHT WILL USHER EVEN
COOLER AIR AND HIGH PRESSURE INTO THE AREA.

THE PATTERN WILL BE DOMINATED BY WEAK NW FLOW ON THE BACKSIDE OF
THE UPPER TROF AND LOOKS DRY THURSDAY NIGHT-FRIDAY...THEREAFTER
RETURN FLOW AND WEAK DISTURBANCES PASSING THRU THE PLAINS UPPER
RIDGE AND INTO THE MID/UPPER MS VALLEY WILL BRING A RE-NEWED
CHANCE OF THUNDERSTORMS....ESPECIALLY THE NRN HALF OF THE CWA.
WARMER TEMPERATURES WILL ALSO ACCOMPANY THE RETURN FLOW.

GLASS

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 112 PM CDT MON MAY 20 2013

STILL HARD TO PIN DOWN EXACT COVERAGE AND TIMING OF STORMS...SO
KEPT VCTS MENTION AT KCOU THROUGH 03Z TUESDAY AND THROUGH 04Z
TUESDAY AT KUIN. FURTHER EAST OVER STL METRO AREA...HRRR MODEL
INDICATING STORMS TO NOT MOVE IN TIL AFTER 01Z TUESDAY...MAYBE
EVEN LATER...BUT KEPT VCTS MENTION AFTER 01Z TUESDAY FOR
NOW...TAPERING OFF AFTER 07Z TUESDAY. OTHERWISE...EXPECT VFR CIGS AND
GUSTY SOUTH WINDS FOR THIS AFTERNOON...BEFORE DIMINISHING AFTER
SUNSET.

SPECIFICS FOR KSTL...STILL HARD TO PIN DOWN EXACT COVERAGE AND
TIMING OF STORMS...LATEST HRRR MODEL INDICATING STORMS TO NOT MOVE
IN TIL AFTER 04Z TUESDAY...MAYBE EVEN LATER...BUT KEPT VCTS
MENTION AFTER 01Z TUESDAY FOR NOW AS WE COULD SEE STUFF FIRE UP
AHEAD OF MAIN ACTIVITY. STORMS TO TAPER OFF AFTER 07Z TUESDAY.
OTHERWISE...EXPECT VFR CIGS AND GUSTY SOUTH WINDS FOR THIS
AFTERNOON...BEFORE DIMINISHING AFTER SUNSET. ANOTHER ROUND OF
STORMS POSSIBLE AFTER 21Z TUESDAY...SO ADDED VCTS MENTION DURING
THIS PERIOD.

BYRD

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 20, 4:05 PM CDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT MON MAY 20 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
405 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS WILL BE
SEVERE CAPABLE OF PRODUCING TORNADOES...LARGE HAIL AND DAMAGING
WINDS. SOME AREAS COULD ALSO EXPERIENCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY AGAIN TUESDAY AND TUESDAY NIGHT. SOME OF
THESE THUNDERSTORMS MAY ALSO BECOME SEVERE.

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY ACROSS EASTERN
MISSOURI AND WESTERN ILLINOIS...AND YET ANOTHER CHANCE OF
THUNDERSTORMS ON SATURDAY AND SUNDAY ACROSS MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

GLASS

In the hours before

Local storm report, May 20, 10:41 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1041 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     MOUNT OLIVE             39.07N  89.73W
05/20/2013                   MACOUPIN           IL   LAW ENFORCEMENT

            TREES UPROOTED

&&

PRZYBYLINSKI
Local storm report, May 20, 10:54 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1054 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     TSTM WND GST     1 S POTOSI              37.92N  90.78W
05/20/2013  E60 MPH          WASHINGTON         MO   LAW ENFORCEMENT

            MODERATE TREE DAMAGE

&&

PRZYBYLINSKI
Local storm report, May 20, 10:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND DMG     STAUNTON                39.01N  89.79W
05/20/2013                   MACOUPIN           IL   TRAINED SPOTTER

            TREES AND POWER LINES DOWN

&&

PRZYBYLINSKI
Local storm report, May 20, 11:00 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1100 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     TSTM WND DMG     N VIBURNUM              37.72N  91.13W
05/20/2013                   IRON               MO   AMATEUR RADIO

            10-12 INCH DIAMETER TREE ACROSS HIGHWAY 49 NORTH OF
            VIBURNUM.

&&

CVKING
Local storm report, May 20, 11:03 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     TSTM WND GST     BONNE TERRE             37.92N  90.55W
05/20/2013  E65 MPH          ST. FRANCOIS       MO   TRAINED SPOTTER

            POWER OUTAGES ACROSS MUCH OF THE CITY OF BONNE TERRE

&&

JP
Local storm report, May 20, 11:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     TSTM WND GST     FARMINGTON              37.78N  90.43W
05/20/2013  E50 MPH          ST. FRANCOIS       MO   TRAINED SPOTTER

&&

PRZYBYLINSKI

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:02 PM CDTTornado WarningLSXMarion, Ralls43 min
May 20, 7:29 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis46 min
May 20, 7:30 PM CDTTornado Warning Tornado observedLSXMarion, Ralls30 min
May 20, 7:48 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau42 min
May 20, 8:10 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis50 min
May 20, 8:25 PM CDTSevere Thunderstorm WarningLSXCallaway, Osage35 min
May 20, 8:41 PM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis6 hr
May 20, 8:51 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren39 min
May 20, 9:21 PM CDTFlash Flood WarningLSXFranklin, Saint Charles, Saint Louis, Warren6 hr
May 20, 9:36 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis39 min
May 20, 9:39 PM CDTFlash Flood WarningLSXLincoln, Saint Charles6 hr
May 20, 10:10 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis35 min
May 20, 10:38 PM CDTSevere Thunderstorm WarningLSXIron, Jefferson, Sainte Genevieve, Saint Francois, Washington67 min
May 20, 11:20 PM CDTRiver Flood WarningLSXSaint Charles47 hr
May 20, 11:29 PM CDTRiver Flood WarningLSXSaint Charles3 days
May 21, 12:33 AM CDTRiver Flood WarningLSXLincoln4 days
May 21, 6:35 AM CDTRiver Flood WarningLSXLincoln44 hr
May 21, 9:49 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.